MAUDE Adverse Event Report: ASAHI INTECC, INC. ASTATO XS 20; GUIDEWIRE

ASAHI INTECC, INC. ASTATO XS 20; GUIDEWIRE
Catalog Number PAGH143392
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Femoral access was gained with a 5fr sheath.Images were taken of iliacs.A boston scientific pt extra support.014/300cm wire and (brand unknown) support catheter were inserted.Crossing of the lesion failed, so an astato xs 20 was exchanged, also unable to cross lesion, astato xs 20 tip broke off in the subintimal space of calcified lesion.An astato 30 was also exchanged, unable to cross.An abbott ht command es was exchanged and crossed lesion.A boston scientific sterling 5 x 20 balloon was used, the volcano ivus catheter was inserted for imaging, followed by a j & j smart control 8 x 60 stent with post dilatation using a boston scientific mustang 7 x 60 balloon.Patient was recovered and discharged in normal protocol.No complications were observed.

Brand Name
ASTATO XS 20
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
ASAHI INTECC, INC.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key23341665
Report Number3004718255-2025-00397
Device Sequence Number15396371
Product Code DQX
UDI-Device Identifier04547327088305
UDI-Public(01)04547327088305(17)270430(10)240529A411
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2025
Report Date (Section F) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPAGH143392
Device Lot Number240529A411
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/06/2025
Device Age16 MO
Event Location Hospital
Date Report to Manufacturer10/20/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Date Report Sent to FDA10/20/2025